Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On a uniqueness theorem for analytic mappings


Author: Mikio Niimura
Journal: Proc. Amer. Math. Soc. 59 (1976), 260-262
MSC: Primary 30A72
MathSciNet review: 0414882
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A generalization of the uniqueness theorem of Koebe-Nevanlinna for meromorphic functions of bounded type is given on Riemann surfaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A72

Retrieve articles in all journals with MSC: 30A72


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0414882-7
PII: S 0002-9939(1976)0414882-7
Keywords: Koebe-Nevanlinna's theorem, Fatou mapping, Martin compactification, Kerékjártó-Stoïlow compactification
Article copyright: © Copyright 1976 American Mathematical Society